| Model Number |
SMARTPATH TO DSTREAM FOR 1.5T |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The absent/missing qbc seal, was installed and the system was handed back to the customer for use.The failure of the qbc seal to remain in place is considered a malfunction.Remedial action: a field action was initiated under 2023-pd-mr-013.A field safety notification was sent to the customers informing them about this potential issue.The field correction has since been made available to the field in dec 2024.
Event or Problem Description
Philips received a report that the front cone rubber on equipment is absent/missing.This seal (qbc seal) is used for protection, to avoid the patient from potentially contacting the sharp edges of the magnet covers.If this seal is absent/missing, it is likely that this could lead to serious injury.